SINGULAR DISCONTINUOUS HAMILTONIAN SYSTEMS


PAŞAOĞLU B., TUNA H.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.12, no.4, pp.1386-1402, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2022
  • Doi Number: 10.11948/20210145
  • Journal Name: JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.1386-1402
  • Keywords: Hamiltonian system, singular point, transmission conditions, Titchmar-sh-Weyl theory., BOUNDARY-VALUE-PROBLEMS, PERIODIC-SOLUTIONS, M(LAMBDA) THEORY, CONTROLLABILITY, PENDULUM, POINT
  • Süleyman Demirel University Affiliated: Yes

Abstract

We study a discontinuous linear Hamiltonian system in the singular case. For these systems, the Titchmarsh-Weyl theory is established.